# SDR CALA2013110692691

- Difficulty date: November 5, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 64,719 hours, 25,355 cycles
- Engine: Iae V2527A5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Liner
- Condition: Deteriorated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACOUSTIC PANEL REPAIR ENG 2 HAS DETERIORATION.  PLACED NR 2 ENG ATTRITION LINER AT 8 O'CLOCK POSITION ON CF873, NO LOOSE MATERIAL & GRC LAYER NOT PUNCTURED, IAW MT 72-017.
